# SDR SWAA2012100108173

- Difficulty date: September 27, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 9,197 hours, 5,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS LENS CRACKED AT ROW 11.  REMOVED AND REPLACED LENS PER M/M.
